# SDR IXXA0100079S

- Difficulty date: November 20, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 69,635 hours, 17,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 69,635 hours, 17,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION A CRACK WAS DETECTED ON THE FLOORBEAM LEFT HAND FRAME ATTACHMENT PLATES AND CLIPS AT FS 320 TO 480. ACCOMPLISHED REMOVAL OF DAMAGED PLATES AND CLIPS. FABRICATED AND INSTALLED NEW ATTACHMENT PLATES AND CLIPS IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER EDP05-1 AND DRAWING NUMBER AE2443.
